Mathematical Research Letters

Volume 9 (2002)

Number 5


A note on the Gurov-Reshetnyak condition

A. A. Korenovskyy, A. K. Lerner, and A. M. Stokolos

pp. 579-583

Duality and the pcf theory

Saharon Shelah and Jindrich Zapletal

pp. 585-595

On the Chern numbers of generalised Kummer varieties

Marc A. Nieper-Wiß Kirchen

pp. 597-606

Families of supersingular curves in characteristic 2

Jasper Scholten and Hui June Zhu

pp. 639-650

Almost Conservation Laws and Global Rough Solutions to a Nonlinear Schrödinger Equation

J. Colliander, M. Keel, G. Staffilani, H. Takaoka, and T. Tao

pp. 659-682

{${\large\bf L}^{\large\bf p}$ bounds for the function of Marcinkiewicz

H. Al-Qassem, A. Al-Salman, L. C. Cheng, and Y. Pan

pp. 697-700